메뉴 건너뛰기





Volumn 4, Issue , 1996, Pages 3942-3947

Nonlinear optimal control: Alternatives to Hamilton-Jacobi equation

Author keywords

[No Author keywords available]

Indexed keywords

APPROXIMATION THEORY; COMPUTATIONAL COMPLEXITY; COMPUTATIONAL METHODS; CONTROL SYSTEM ANALYSIS; CONTROL SYSTEM SYNTHESIS; FINITE DIFFERENCE METHOD; LYAPUNOV METHODS; MATRIX ALGEBRA; OPTIMAL CONTROL SYSTEMS; RICCATI EQUATIONS; SYSTEM STABILITY;

EID: 0030415759     PISSN: 01912216     EISSN: None     Source Type: Conference Proceeding    
DOI: None     Document Type: Conference Review
Times cited : (123)

References (15)
  • Reference 정보가 존재하지 않습니다.

* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.